Please use this identifier to cite or link to this item:
Title: Best approach regions for potential spaces
Author: Raposo, José A.
Soria de Diego, F. Javier
Keywords: Anàlisi de Fourier
Funcions de diverses variables complexes
Operadors integrals
Fourier analysis in several variables
Singular integrals
Issue Date: 1997
Publisher: American Mathematical Society
Abstract: We characterize the approach regions so that the non-tangential maximal function is of weak-type on potential spaces, for which we use a simple argument involving Carleson measure estimates.
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR
It is part of: Proceedings of the American Mathematical Society, 1997, vol. 125 núm. 4, p. 1105-1109.
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
118624.pdf630.96 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.